Q:

Does anyone have increased no of motions because of gas?I am not having diarrhoea but increased motions because of too much gas.Taking rantac 150 and gelusil ..both preascribed by my doc.still this continues..



Satarupa B Kaur can you suggest something? I was also always constipated so don't know much..

Increase in motion is okay if you go about 2-3 times a day.; Keep hydrated. Also check if a certain food is causing issues. For gas, instead of depnding on meds, sip on lime water in intervals. Have food in small quantities and nver large meals. and walk post meals too.; take water about 20 minutes post consumption of meals.

Increased motion can also be caused by iron meds.
I do have. If its cos of meds. It will be cured with some days.

I had increased in motion during my pregnancy..n my doc prescribed me Econorm Sachet once in a day...it worked


Suggestions offered by doctors on BabyChakra are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by BabyChakra is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.

Recommended Articles